# SDR DALA2023071305716

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 INITIAL INSPECTION: INTERFERENCE BTW UPPER/FWD CAM AND UPPER/FWD ROLLER ON 4R PASSENGER DOOR. CORRECTIVE ACTION: INTERFERENCE BTW UPPER/FWD CAM AND UPPER/FWD ROLLER ON 4R PASSENGER DOOR WAS CORRECTED. PER B757-200 AMM 52-11. (2859034)
